# SDR 475332837

- Difficulty date: August 14, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N222HX
- Make and model: Bell 222U
- Aircraft serial: 47533
- Engine: Lyc LTS101650C2
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM HAS CRACK APPROXIMATELY 1.26 INCHES LONG, 8 INCHES FORWARD OF THE VERTICAL STABILIZER.   BOOM STATION 229.2  WL 82.19
